# SDR UALA2011111006148

- Difficulty date: November 9, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 85,879 hours, 13,821 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE MULTIPLE EXIT GUIDE VANES DAMAGED AT THE 4 O'CLOCK TO 7 O'CLOCK POSITIONS.  MAINT TEXT: TWO ADJACENT FAN EXIT VANE BETWEEN 4:00 AND 5:00 REMOVED, AN ADDITIONAL VANE REMOVED AT 6:00 POSITIONS.  VANES TO BE REPLACED NO LATER THAN NEXT ENGINE SHOP VISIT REF MM.  IN ADDITION, 20 PREVIOUSLY TAPED VANES WITH LEADING EDGE EROSION BETWEEN 3:00 AND 7:00 THAT HAD DETERIORATED TAPE, TAPE REPLACED. -CQT- :TAPED VANES ARE ROUTINELY CHECKED AT "A" CHECKS AND RECONDITIONED DURING THE "A" CHECK.  THREE VANE REMOVALS ACP PER MM. ** MF8305 CREATED TO MONITOR  **.
